# SDR SWAA2022061509834

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U24
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 344 AND STA 360 RBL 12' CRACKED / [01] REMOVED INTERCOSTAL AT MAIN CABIN STA 344 TO STA 360 PER SRM 51-40-02-0G-0;[02] DRILLED HOLES IN NEW INTERCOSTAL AT MAIN CABIN STA.344 TO STA. 360 IAW B737-700 SRM 51-40-05-OG-O;[03] VERIFIED 1;[04] VERIFIED HOLES'S DRILL NEW INTERCSTAL;[05] OK TO TREAT AND PRIME DRILLED HOLES;[06] TREATED AND PRIMED HOLES IN NEW INTERCOSTAL IAW B737-700 SRM 51-20-01-OG-O AND AMM 51-21-72-370-804.;[07] VERIFIED 6. OK TO INSTALL;[08] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 344 TO STA 360 RBL 12 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG # 141A5400;[09] VERIFIED STEP 8
